# SDR FDEA201903200689

- Difficulty date: March 20, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 85,894 hours, 19,782 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA3796501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER FUSELAGE CORROSION IN NR 1 PACK BAY FORWARD OF PACK EXHAUST,   REMOVE AND REPLACE LONGERON P/N ACA3796-501, IN REF. TO MD11 SRM 51-31-0G; 51-33-01; 51-38-01; DPS   2.50.
